Hi Dak! Welcome. Stef has given you some good ideas of what will happen. I know that you are really scared right now but believe me, the anticipation is much worse that the treatment itself. Yes, your hair will begin to fall out anywhere from 7-14 days after your first treatment. I kept cutting my shorter and shorter until I couldn't stand it anymore. Then I had my sil shave it. This is one area that you have total control. YOU decide when and if you want your head shaved. You will get a steriod (IV) premed before the chemo starts to help w/ the side affects of the chemo. It might make you sleepy so be sure and have someone go w/ you so they can drive home. You might want to get some meds on hand to help w/ being jittery/nervous. Remember that there is a med for any side effect that you might experience. All you have to do is ask for it. Whatever you experience after this treatment will prob be the norm for the remainder. Stef was right. You will be tired. Please listen to your body and rest when it tells you to. Be Kind to yourself. You deserve it. I will be thinking about you. Please let us know how your treatment went and how you are feeling.
Hugs and prayers...Deb